# SDR YENA200671

- Difficulty date: September 2, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 4,938 hours, 1,676 cycles
- System (JASC): 2330 · Entertainment System
- Part: Odor
- Condition: Detected
- Location: Live Tv System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT ROW 28 AND AFT INFLIGHT CREW REPORTED BURNING ODOR (ELECTRICAL).  ODOR SUBSIDED WHEN LTV SHUT-OFF.  LTV REMAINED SHUT-OFF REMAINDER OF FLIGHT.  COMPLIED WITH AMM 24-00-00-810-823 NO IRREGULARITY FOUND.  LTV PLACED ON MEL.  C/W TSM 23-39-00-810-801. NO ABNORMALITIES FOUND. REACTIVATED LTV SYST. ALL OPS CHECK NORMAL IAW LTV MM 23-39.
